# SDR GLBA2012102500089

- Difficulty date: October 24, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 42,567 hours, 44,335 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Control Head
- Condition: Failed
- Location: Nr 1 Adf
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE NR 1 ADF CIRCUIT BREAKER TRIPPED ASSOCIATED WITH A BURNING ODOR.  MX REPLACED THE CONTROL HEAD AND THE COMPUTER, OPS CHECKED GOOD.
